Volume 19, Issue 5
Symplectic Schemes for Quasilinear Wave Equations of Klein-Gordon and Sine-Gordon Type

Xiao Wu Lu

J. Comp. Math., 19 (2001), pp. 475-488

Published online: 2001-10

Preview Full PDF 284 2059
Export citation
  • Abstract

A class of finite difference methods of first- and second-order accuracy for the computation of solutions to the quasilinear wave equations is presented. These difference methods are constructed based on the symplectic schemes to the infinite-dimensional Hamiltonian system. Numerical experiments are presented to demonstrate the superior performance of these methods.

  • Keywords

Symplectic integration Sine-Gordon equations Finite difference method

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-475, author = {}, title = {Symplectic Schemes for Quasilinear Wave Equations of Klein-Gordon and Sine-Gordon Type}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {5}, pages = {475--488}, abstract = { A class of finite difference methods of first- and second-order accuracy for the computation of solutions to the quasilinear wave equations is presented. These difference methods are constructed based on the symplectic schemes to the infinite-dimensional Hamiltonian system. Numerical experiments are presented to demonstrate the superior performance of these methods. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9000.html} }
TY - JOUR T1 - Symplectic Schemes for Quasilinear Wave Equations of Klein-Gordon and Sine-Gordon Type JO - Journal of Computational Mathematics VL - 5 SP - 475 EP - 488 PY - 2001 DA - 2001/10 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9000.html KW - Symplectic integration KW - Sine-Gordon equations KW - Finite difference method AB - A class of finite difference methods of first- and second-order accuracy for the computation of solutions to the quasilinear wave equations is presented. These difference methods are constructed based on the symplectic schemes to the infinite-dimensional Hamiltonian system. Numerical experiments are presented to demonstrate the superior performance of these methods.
Xiao Wu Lu. (1970). Symplectic Schemes for Quasilinear Wave Equations of Klein-Gordon and Sine-Gordon Type. Journal of Computational Mathematics. 19 (5). 475-488. doi:
Copy to clipboard
The citation has been copied to your clipboard